MathSciNet Relay Station
MathSciNet bibliographic data
MR2325811 (2008b:34017) 34A60 (34A12)
Biles, Daniel C. Existence of solutions for singular differential inclusions. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 14 (2007), no. 4, 557–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement